Occupation time distributions for the telegraph process

Bogachev, L and Ratanov, N (2011) Occupation time distributions for the telegraph process. Stochastic Processes and their Applications, 121 (8). 1816 - 1844 (29). ISSN 0304-4149



  • Bogachev, L
  • Ratanov, N
Copyright, Publisher and Additional Information: © 2011, Elsevier. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: 9 April 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Feb 2013 12:39
Last Modified: 27 Oct 2016 19:52
Published Version: http://dx.doi.org/10.1016/j.spa.2011.03.016
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2011.03.016